MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-535734 CONTINUOUS EPIDURAL

Medline Industries, LP MEDLINE; DBD-535734 CONTINUOUS EPIDURAL
Catalog Number PAIN1052A
Medical Device Problem Codes Fluid/Blood Leak (1250); Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "a leaking item in the epidural tray item# pain1052a" and "it has been happening quit a bit.".
 
Additional Manufacturer Narrative
The account reported a leaking item in the epidural tray and stated it has been happening quite a bit.A photo and a sample were received; the pack arrived open, there was a large stain on the csr wrap, and upon unwrapping the pack, the chloraprep applicator was seen as the reason for the stain; the applicator was still sealed but had been prematurely activated, and other components had some of the chloraprep stain on them.Finished good production records and pack build history were reviewed with no line down situations, run without approvals, substitutions, deviations, non-conformance reports, or pack build issues that might have had an impact; based on the sample evaluation, the reported problem was confirmed.The placement of the chloraprep in the pack was reviewed and its location may have contributed to the pre-activation, components may also become damaged during transit or storage, and there is not enough information to provide a true root cause; the quality team will monitor this issue for trending purposes and production and qc managers have been notified.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-535734 CONTINUOUS EPIDURAL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joseph weiske
three lakes drive
northfield, IL 60093--275
MDR Report Key50946371
Report Number1417592-2026-54237
Device Sequence Number13149560
Product Code OGE
UDI-Device Identifier40889942685241
UDI-Public40889942685241
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPAIN1052A
Device Lot Number24JLA647
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/18/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown